EconPapers    
Economics at your fingertips  
 

A simple characterization of the trace-class of operators

Parfeny P. Saworotnow

International Journal of Mathematics and Mathematical Sciences, 1981, vol. 4, 1-2

Abstract:

The trace-class ( τ c ) of operators on a Hilbert space is characterized in terms of existence of certain centralizers.

Date: 1981
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/4/934514.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/4/934514.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:934514

DOI: 10.1155/S0161171281000276

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:934514